# SDR SWAA2025061077209

- Difficulty date: June 1, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 40,187 hours, 19,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND OVER WING EXIT SIGN AT STATION 639 IS HALF LIT.   RELAMPED AFT RH OWE SIGN AT STA 639 (LOWER RECTANGULAR SIGN BEHIND OWE) AND OPS CHECK FOR THE LIGHT ASSEMBLY GOOD IAW B737-800 AMM 33-51-01-960-801.
